Campus Units

Mathematics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

2-25-2020

Journal or Book Title

Algebra universalis

Volume

81

First Page

16

DOI

10.1007/s00012-020-0645-x

Abstract

Let A and B be idempotent varieties and suppose that the variety A∨B is congruence permutable. Then the Maltsev product A∘B is also congruence permutable.

Comments

This is a manuscript of an article published as Bergman, Clifford. "Joins and Maltsev products of congruence permutable varieties." Algebra universalis 81 (2020): 16. doi: 10.1007/s00012-020-0645-x. Posted with permission.

Copyright Owner

Springer Nature Switzerland AG

Language

en

File Format

application/pdf

Available for download on Thursday, February 25, 2021

Published Version

Included in

Algebra Commons

Share

COinS